# SDR N6WA0071105

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 5,613 hours, 3,970 cycles
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) OF THE AFT EMERGENCY LIGHTS INOP. RESECURED CONNECTOR TO NR 4 POWER SUPPLY.
